Mistake Of Inserting Rectal Drugs Into The Vagina?

Illustration of Mistake Of Inserting Rectal Drugs Into The Vagina?
Illustration: Mistake Of Inserting Rectal Drugs Into The Vagina? nci-media.cancer.gov

At night, I felt a lot of pain in my stomach, and finally I was given 100 mg of profenide medicine rectally. N nWhen I was inserted, I felt that the nurse had put it wrong instead into the vagina, but I didn’t say that because at that time I also is in great pain. n nWhen I got home I urinated (about 5 minutes after I put the medicine in), then I felt my pees were very oily, and after that my vagina felt hot like burning. Then I called the clinic, asked if they had put the wrong medicine in my vagina (the condition was 2 in the morning, and I saw the nurse like a person who just woke up), and the nurse’s answer did not enter the vagina, and said that the medicine was indeed the effect is like that. n nIs it true that the prophylactic drug via the rectum actually makes the vaginal part burn? And if there is an error in inserting into the vagina, are there any long-term side effects that can reach the uterus? Because I only have 1 child.

1 Answer:

Hello Hastuti Sari Puspita, thank you for your question to HealthReplies.com

the content of the drug profenid (ketoprofen) is an anti-inflammatory to reduce pain. Medicines that are administered rectally are modified in such a way that they are absorbed through the rectal surface. Basically, the surfaces of the rectum and vagina are similar, referred to as mucosal tissue. therefore there is little chance of complications from incorrectly entering the drug. There is a difference that may occur with regard to drug absorption. this is because the vaginal cavity has a pH (acidity level) that is different from that of the rectum, so absorption can decrease or increase depending on the type of drug given. Then, keep in mind that the vaginal cavity is more sensitive than the rectum, so irritation is easier. This irritation is probably only mild irritation and will generally get better on its own in about one week, but if it persists, you should return to your doctor for further tests.

That's my answer, hope it helps


dr. Irna Cecilia

: by

Related Question

Securely?

Securely?

(9 months ago)

morning I want to ask you after my operation. How can I smoke, can it make the wound difficult to heal?... Read more

There Is A Little Black In The Womb After Being Curetted?

There Is A Little Black In The Womb After Being Curetted?

(1 year ago)

Hello …, I am 32 years old … I am bleeding and the doctor says I have to be cured … When I was in a curette there was heavy bleeding that I had to have a blood tr... Read more

Causes Of Enlarged Eyebrows?

Causes Of Enlarged Eyebrows?

(1 year ago)

Hello, I’m 18 years old, and lately when I feel my forehead how come the brow bone is getting bigger but it doesn’t hurt, what kind of stuff is that? And can my brow bo... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *